Shuffle bialgebras
Annales de l'Institut Fourier, Volume 61 (2011) no. 3, p. 799-850

The goal of our work is to study the spaces of primitive elements of some combinatorial Hopf algebras, whose underlying vector spaces admit linear basis labelled by subsets of the set of maps between finite sets. In order to deal with these objects we introduce the notion of shuffle algebras, which are coloured algebras where composition is not always defined. We define bialgebras in this framework and compute the subpaces of primitive elements associated to them. These spaces of primitive elements have natural structure of some type of coloured algebras, which we describe in terms of generators and relations.

Le but de ce travail est l’étude des espaces d’éléments primitifs de certaines algèbres de Hopf combinatoires, dont les espaces vectoriels sous-jacents admettent des bases indexées par des sous ensembles de l’ensemble des applications entre ensembles finis. Pour donner une description précise de ces objets nous introduisons la notion d’algèbre shuffle, qui correspond à un type d’algèbre colorée pour laquelle les compositions ne sont pas toujours définies. Nous définissons des bigèbres dans ce contexte et nous calculons leurs sous espaces d’éléments primitifs. Ces espaces d’éléments primitifs peuvent être décrits en terme des générateurs et relations comme des exemples d’autres types d’algèbres colorées.

DOI : https://doi.org/10.5802/aif.2630
Classification:  16A24,  16W30,  17A30,  18D50,  81R60
Keywords: Bialgebra, planar rooted trees, shuffles.
@article{AIF_2011__61_3_799_0,
     author = {Ronco, Mar\'\i a},
     title = {Shuffle bialgebras},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {3},
     year = {2011},
     pages = {799-850},
     doi = {10.5802/aif.2630},
     mrnumber = {2918719},
     zbl = {1239.16032},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_3_799_0}
}
Ronco, María. Shuffle bialgebras. Annales de l'Institut Fourier, Volume 61 (2011) no. 3, pp. 799-850. doi : 10.5802/aif.2630. http://www.numdam.org/item/AIF_2011__61_3_799_0/

[1] Aguiar, Marcelo Infinitesimal bialgebras, pre-Lie and dendriform algebras, Hopf algebras, Dekker, New York (Lecture Notes in Pure and Appl. Math.) Tome 237 (2004), pp. 1-33 | MR 2051728 | Zbl 1059.16027

[2] Aguiar, Marcelo; Sottile, Frank Structure of the Malvenuto-Reutenauer Hopf algebra of permutations, Adv. Math., Tome 191 (2005) no. 2, pp. 225-275 | Article | MR 2103213 | Zbl 1056.05139

[3] Aguiar, Marcelo; Sottile, Frank Structure of the Loday-Ronco Hopf algebra of trees, J. Algebra, Tome 295 (2006) no. 2, pp. 473-511 | MR 2194965 | Zbl 1099.16015

[4] Bergeron, F.; Bergeron, N.; Howlett, R. B.; Taylor, D. E. A decomposition of the descent algebra of a finite Coxeter group, J. Algebraic Combin., Tome 1 (1992) no. 1, pp. 23-44 | Article | MR 1162640 | Zbl 0798.20031

[5] Duchamp, Gérard; Hivert, Florent; Thibon, Jean-Yves Noncommutative symmetric functions. VI. Free quasi-symmetric functions and related algebras, Internat. J. Algebra Comput., Tome 12 (2002) no. 5, pp. 671-717 | Article | MR 1935570 | Zbl 1027.05107

[6] Gerstenhaber, Murray The cohomology structure of an associative ring, Ann. of Math. (2), Tome 78 (1963), pp. 267-288 | Article | MR 161898 | Zbl 0131.27302

[7] Ginzburg, Victor; Kapranov, Mikhail Koszul duality for operads, Duke Math. J., Tome 76 (1994) no. 1, pp. 203-272 | Article | MR 1301191 | Zbl 0855.18006

[8] Hivert, Florent; Novelli, Jean-Christophe; Thibon, Jean-Yves Un analogue du monoïde plaxique pour les arbres binaires de recherche, C. R. Math. Acad. Sci. Paris, Tome 335 (2002) no. 7, pp. 577-580 | MR 1941297 | Zbl 1013.05026

[9] Holtkamp, Ralf On Hopf algebra structures over free operads, Adv. Math., Tome 207 (2006) no. 2, pp. 544-565 | Article | MR 2271016 | Zbl 1117.16027

[10] Livernet, Muriel From left modules to algebras over an operad: application to combinatorial Hopf algebras, Ann. Math. Blaise Pascal (2009), pp. x+49 | Numdam | MR 2674654 | Zbl 1206.18010

[11] Loday, Jean-Louis Dialgebras, Dialgebras and related operads, Springer, Berlin (Lecture Notes in Math.) Tome 1763 (2001), pp. 7-66 | MR 1860994 | Zbl 0999.17002

[12] Loday, Jean-Louis Generalized bialgebras and triples of operads, Astérisque (2008) no. 320, pp. x+116 | MR 2504663 | Zbl 1178.18001

[13] Loday, Jean-Louis; Ronco, María Trialgebras and families of polytopes, Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K -theory, Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 346 (2004), pp. 369-398 | MR 2066507 | Zbl 1065.18007

[14] Loday, Jean-Louis; Ronco, María On the structure of cofree Hopf algebras, J. Reine Angew. Math., Tome 592 (2006), pp. 123-155 | Article | MR 2222732 | Zbl 1096.16019

[15] Markl, Martin; Shnider, Steve; Stasheff, Jim Operads in algebra, topology and physics, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, Tome 96 (2002) | MR 1898414 | Zbl 1017.18001

[16] Novelli, Jean-Christophe; Thibon, Jean-Yves Hopf algebras and dendriform structures arising from parking functions, Fund. Math., Tome 193 (2007) no. 3, pp. 189-241 | Article | MR 2289770 | Zbl 1127.16033

[17] Novelli, Jean-Christophe; Thibon, Jean-Yves Parking functions and descent algebras, Ann. Comb., Tome 11 (2007) no. 1, pp. 59-68 | Article | MR 2311931 | Zbl 1115.05095

[18] Palacios, Patricia; Ronco, María O. Weak Bruhat order on the set of faces of the permutohedron and the associahedron, J. Algebra, Tome 299 (2006) no. 2, pp. 648-678 | Article | MR 2228332 | Zbl 1110.16046

[19] Patras, Frédéric; Schocker, Manfred Twisted descent algebras and the Solomon-Tits algebra, Adv. Math., Tome 199 (2006) no. 1, pp. 151-184 | Article | MR 2187402 | Zbl 1154.16029

[20] Pirashvili, Teimuraz Sets with two associative operations, Cent. Eur. J. Math., Tome 1 (2003) no. 2, p. 169-183 (electronic) | Article | MR 1993446 | Zbl 1032.16032

[21] Ronco, María Eulerian idempotents and Milnor-Moore theorem for certain non-cocommutative Hopf algebras, J. Algebra, Tome 254 (2002) no. 1, pp. 152-172 | Article | MR 1927436 | Zbl 1017.16033

[22] Solomon, Louis A Mackey formula in the group ring of a Coxeter group, J. Algebra, Tome 41 (1976) no. 2, pp. 255-264 | Article | MR 444756 | Zbl 0355.20007